# SDR P5CA2021081600317

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sensor
- Part number: 100201022063
- Part serial: MM000552
- Condition: Faulted
- Location: Instrument Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STS MSG: CAPT INTR XFER DISPLAY.( PER FIM 24-22 FAULT TREE 803, REPLACED CAP 3 INSTRUMENT BUS VOLTAGE SENSING UNIT AND PER IBVSU INSTALLATION TEST, TEST NML, MSG GONE. )
